# SDR AALA202301302771

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 25,068 hours, 9,920 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Tripped
- Location: Rt Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL TO DEN DUE TO ECAM MESSAGE FOR FLIGHT CONTROL SLATS FAULT / INOPERATIVE. THE AIRCRAFT LANDED AT DEN SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND RIGHT WING #9 SLAT ACTUATOR 6087CM TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
